# SDR ASOA2013052303651

- Difficulty date: April 11, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 24,114 hours, 22,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Pbh
- Part time: 993,960 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB FORWARD FACE IS CRACKED ABOVE CARGO DOOR AFT TRACK AREA.  REPAIRED IAW REO 601-53-61-1541.
